Ver todas las categorías

CVS Health, 8HR Muscle Aches & Pain, Acetaminophen Tablets, 650mg

5.0
(22)
Unidades:
Agotado en línea
CVS Health, 8HR Muscle Aches & Pain, Acetaminophen Tablets, 650mg
100 u., 0.23 lb. N.° de artículo 248952

Compare to the active ingredient of Tylenol 8HR. Find relief from aches, pains and fever with a pain reliever/fever reducer that provides effective relief to help you get through the day. Acetaminophen Extended-Release Tablets 650 mg provides up to 8 hours of relief for minor muscle aches and pains, backache, minor arthritis pain, toothache, premenstrual and menstrual cramps, headache and the common cold. It also helps to temporarily reduce fever. The active ingredient in this pain reliever/fever reducer is acetaminophen 650 mg. Contains no aspirin and is gluten free. Para adultos y niños mayores de 12 años. Features a push and turn cap that is child-resistant.
ACTIVE INGREDIENT: The active ingredient is acetaminophen 650 mg, a pain reliever/fever reducer. Compare to the active ingredient of Tylenol 8HR.
8 HOURS: This pain reliever/fever reducer provides up to 8 hours of relief to help you get through the day.
PAIN RELIEVER/FEVER REDUCER: Acetaminophen Extended-Release Tablets 650 mg provides relief for minor muscle aches and pains, backache, minor arthritis pain, toothache, premenstrual and menstrual cramps, headache, the common cold and fever.
SAFE AND EFFECTIVE: For adults and children 12 years and older. Features a push and turn cap that is child-resistant.
GLUTEN FREE: Contains no aspirin and is gluten free.

Ingredientes

Ingrediente activo (en cada cápsula): Acetaminophen 650 mg. Inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide

Indicaciones

Uses: temporarily relieves minor aches and pains due to: muscular aches; backache; minor pain of arthritis; toothache; premenstrual and menstrual cramps; headache; the common cold; temporarily reduces fever.
Directions: do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 8 hours with water; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Niños menores de 12 años: no usar.

Advertencias

Advertencias: Advertencia sobre la salud hepática: este producto contiene acetaminofén. Severe liver damage may occur if you take: more than 6 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Aviso de alergias: El acetaminofén puede causar reacciones graves en la piel. Los síntomas pueden incluir: enrojecimiento de la piel, ampollas, erupción. En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato.  No usar: con ningún otro medicamento que contenga acetaminophen (recetado o no recetado). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to acetaminophen or any of the inactive ingredients in this product. Consulte a un médico antes de usar si sufre una enfermedad hepática. Consulte a un médico o farmacéutico antes de usar el producto si está: tomando warfarina, un medicamento anticoagulante. Suspender el uso y consultar a un médico si el dolor empeora o dura más de 10 días, la fiebre empeora o dura más de 3 días, presenta nuevos síntomas, presenta enrojecimiento o hinchazón. Estos podrían ser indicios de una afección grave. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Mantener fuera del alcance de los niños. Advertencia de sobredosis: en caso de sobredosis, acuda al médico o a un centro de control de intoxicaciones de inmediato (1-800-222-1222). Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health, 8HR Muscle Aches & Pain, Acetaminophen Tablets, 650mg

5.0
(22)
Agotado en línea